Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.699 IF 1.699
  • IF 5-year value: 1.559 IF 5-year
    1.559
  • CiteScore value: 1.61 CiteScore
    1.61
  • SNIP value: 0.884 SNIP 0.884
  • IPP value: 1.49 IPP 1.49
  • SJR value: 0.648 SJR 0.648
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 52 Scimago H
    index 52
  • h5-index value: 21 h5-index 21
Volume 11, issue 4
Nonlin. Processes Geophys., 11, 427–440, 2004
https://doi.org/10.5194/npg-11-427-2004
© Author(s) 2004. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

Special issue: Nonlinear deterministic dynamics in hydrologic systems: present...

Nonlin. Processes Geophys., 11, 427–440, 2004
https://doi.org/10.5194/npg-11-427-2004
© Author(s) 2004. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

  24 Sep 2004

24 Sep 2004

A non-linear and stochastic response surface method for Bayesian estimation of uncertainty in soil moisture simulation from a land surface model

F. Hossain et al.
Viewed  
Total article views: 1,391 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
517 799 75 1,391 88 83
  • HTML: 517
  • PDF: 799
  • XML: 75
  • Total: 1,391
  • BibTeX: 88
  • EndNote: 83
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)
Cited  
Saved  
No saved metrics found.
Discussed  
No discussed metrics found.
Latest update: 23 Jan 2020
Publications Copernicus
Download
Citation